# SDR SIMA200208902

- Difficulty date: March 24, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  RIGHT GUSSET UNDER PILOTS CONTROL COLUMN AND RIGHT SEAT SEAT TRACK IS CORRODED.  TREATED CORROSION ON RIGHT GUSSET AND RIGHT SEAT TRACK IAW EMB 145 CPM 51-21-04, 51-21-05, 51-21-06.  (M)
